# SDR AALA202208238990

- Difficulty date: August 12, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N918AN
- Make and model: Boeing 737
- Aircraft serial: 29519
- Aircraft time: 61,376 hours, 25,147 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: None
- Part number: BAC1505101474
- Condition: Corroded
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT ENTRY FLOOR STRUCTURE, FLOOR BEAM CHORD LOCATED AT BS 986.2 AND RBL 32. REPLACED CHORD PER SRM 53-70-51-2R PROCEDURE 4
